# SDR CHQA000547

- Difficulty date: September 1, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N270
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 10,756 hours, 8,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PROXIMITY LIGHT IS INOP.  INSTALLED NEW FLOOR PROXIMITY EMERGENCY LIGHT AT FLOORBOARD LOCATION 261BF IAW EMB 145 AMM 33-50-12.
